Repositorio de producción científica de la Universidad de Sevilla

Density of the set of renormings in c0 without asymptotically isometric copies of c0 and failing to have the fixed point property

 

Advanced Search
 
Opened Access Density of the set of renormings in c0 without asymptotically isometric copies of c0 and failing to have the fixed point property
Cites
Show item statistics
Icon
Export to
Author: Barrera Cuevas, Alfredo
Japón Pineda, María de los Ángeles
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2013
Published in: Fixed Point Theory: An International Journal on Fixed Point Theory, Computation and Applications, 14 (1), 53-58.
Document type: Article
Abstract: It is proved that the family of all equivalent norms in c0 without asymptotically isometric copies of c0 and failing to have the fixed point property is dense in the set of all renormings of c0.
Size: 152.5Kb
Format: PDF

URI: http://hdl.handle.net/11441/60288

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)